| Model Number |
BB841 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a fusion oxygenator and cardiotomy venous reservoir, the customer reported a fluid leak issue.The device was used to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that there was no obvious rupture/damage observed to the device.Medtronic received additional information that the leak was at the tubing connection.There was a leakage at the joint.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.